# SDR DALA1506450984

- Difficulty date: October 25, 2012
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 56,321 hours, 40,739 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER WING SKIN STATION XFS = 533.220 CRACKED.   REPAIRED IAW ERA 508040-14, LOG 0623358.
